# SDR CA150823005

- Difficulty date: July 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Lyc TIO540AH1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6361
- Condition: Malfunctioned
- Location: Engine
- Part time: 132 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE DIFFICULT TO START WHEN HOT. INSPECTED FOUND BAD IMPULSE COUPLING.   MAINTENANCE COMPLETED.  THIS MAG FAILURE OCCURS WELL DESCRIBED MAGNETO OVERHAUL/500 HOUR INSPECTION TIMES. THE LT IMPULSE MAGNETO IS EQUIPPED WITH AN IMPULSE COUPLING THAT IS USED FOR THE START OF THE ENGINE.
